English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An equivariant generalisation of McDuff-Segal's group completion theorem

MPS-Authors
/persons/resource/persons294301

Hilman,  Kaif       
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available
Citation

Hilman, K. (2024). An equivariant generalisation of McDuff-Segal's group completion theorem. International Mathematics Research Notices, 2024(9), 7552-7570. doi:10.1093/imrn/rnad278.


Cite as: https://hdl.handle.net/21.11116/0000-000E-0CB7-7
Abstract
I